# SDR AU971568

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Child S2APITTS
- Engine: Lyc AEIO360B4A
- Propeller: Hartzl HCC2YK4
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: A2433
- Condition: Broken
- Location: Prop Hub
- Component: Hartzl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WHEN THE PROPELLER WAS REMOVED DUE TO EXCESSIVE GREASE LEAKAGE AT THE BLADE BUTTS, THE THREADED END OF ONE HUB CLAMPING BOLT WAS FOUND TO BE MISSING.
